# SDR FDEA200911304300

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654N0244249
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT TIE DOWN FITTING HAS CORROSION AROUND NUTPLATES AND UPPER SURFACE FROM STA 1220 TO 1380 LBL 23". CORRODED TIE-DOWN FITTING FROM STA 1220 TO STA 1380 REMOVED AND REPLACED IAW SERM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
